# SDR J7SA2025012000429

- Difficulty date: January 15, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N604FX
- Make and model: Emb EMB-550
- Aircraft serial: 55020186
- Aircraft time: 1,690 hours, 1,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A STRONG ELECTRICAL SMOKE SMELL OBSERVED BY THE CREW APPROXIMATELY ONE HOUR FROM THE DESTINATION. AIRCRAFT LANDED WITHOUT INCIDENT AT KEGE. CONDUCTED A GVI OF THE AVIONICS BAYS, WITH NO DEFECTS NOTED. APPLIED POWER TO THE AIRCRAFT FOR TWO HOURS AND OPERATED HYDRAULIC SYSTEMS, WITH NO RECURRENCE OF THE ELECTRICAL SMOKE SMELL. PERFORMED AN OPS CHECK OF THE MICROWAVE, WITH NO DEFECTS FOUND. VERIFIED ALL CIRCUIT BREAKERS WERE IN. WORK COMPLETED IAW EMB550 AMM 24-00-00 AND 05-40-00.
